# SDR 96ZZZM826

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT 498 - ATL-ATL, AIR RETURN, THE NR 2 EGT WENT INOP.  REMOVED AND REPLACED NR 2 EGT INDICATOR PER VJ MM 77-20-00, OPS CHECK GOOD.  (M)
